| Model Number |
AR-XXXXX |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned cannula was inspected, and the luer connector that is intended to be attached to the end of the needle, was found to not adhering and was loose in the return bag.The needle was placed in the luer connector and found the needle fit loosely in the luer suggesting the bonding compound applied to this connection was not sufficient to retain the trocar needle in the connector.A review of the dhr did not identify any deviation, non-conformity or material issue relevant to the reported failure.Livanova investigation clarified that the disconnection was ascribable to an operator error while distributing of adhesive between connector and trocar (needle).As a part of continuous improvement project, in september 2019 the standard operating procedure for the manufacturing of the complained cannula has been revised including additional check for first piece in curing trocar to luer bond and additional 100% inspection of adhesive cure for trocar to luer bond with needle to test for softness.Manufacturing personnel has been trained on the new revision of the procedure on september 17th, 2019.Livanova is committed to identify possible corrective actions in the manufacturing process aimed to reduce/eliminate this potential human error.Livanova will keep monitoring the market for similar events.
Additional Manufacturer Narrative
Patient information were not provided a review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.The involved device has been received at livanova usa inc for investigation.Investigation is ongoing.If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.
Event or Problem Description
Livanova usa inc has been informed that, during a procedure, the cap that helps to extract the metal needle inside the aortic root cannula detaches from the metal needle.There is not report of any patient injury.